# SDR UPS05844578

- Difficulty date: May 12, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3646937U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C3,  D PIT INTERGRANULAR CORROSION ON L34R STA 1412.  REMOVED AND REPLACED LONGERON 34R STA 1390-1460 IAW SRM 51-1-21D.
